Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Toroidal algebraic groups


Author: Maxwell Rosenlicht
Journal: Proc. Amer. Math. Soc. 12 (1961), 984-988
MSC: Primary 14.50
MathSciNet review: 0133328
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Satoshi Arima, Commutative group varieties, J. Math. Soc. Japan 12 (1960), 227–237. MR 0136611
  • [2] Armand Borel, Groupes linéaires algébriques, Ann. of Math. (2) 64 (1956), 20–82 (French). MR 0093006
  • [3] Serge Lang, Abelian varieties, Interscience Tracts in Pure and Applied Mathematics. No. 7, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1959. MR 0106225
  • [4] Maxwell Rosenlicht, Some basic theorems on algebraic groups, Amer. J. Math. 78 (1956), 401–443. MR 0082183
  • [5] Maxwell Rosenlicht, Some rationality questions on algebraic groups, Ann. Mat. Pura Appl. (4) 43 (1957), 25–50. MR 0090101
  • [6] Maxwell Rosenlicht, A universal mapping property of generalized jacobian varieties, Ann. of Math. (2) 66 (1957), 80–88. MR 0088780
  • [7] André Weil, Variétés abéliennes et courbes algébriques, Actualités Sci. Ind., no. 1064 = Publ. Inst. Math. Univ. Strasbourg 8 (1946), Hermann & Cie., Paris, 1948 (French). MR 0029522

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.50

Retrieve articles in all journals with MSC: 14.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0133328-9
Article copyright: © Copyright 1961 American Mathematical Society